F. Brumley, Effective multiplicity one on GL n and narrow zero-free regions for Rankin-Selberg L- functions, American Journal of Mathematics, vol.128, issue.6, pp.1455-1474, 2006.
DOI : 10.1353/ajm.2006.0042

URL : https://hal.archives-ouvertes.fr/hal-00142728

H. Cramér, Some Theorems Concerning Prime Numbers, Archiv Math. Astron . Fysik, vol.15, issue.5, 1921.
DOI : 10.1007/978-3-642-40986-8_9

H. Cramér, Ein Mittelwertsatz in der Primzahltheorie, Mathematische Zeitschrift, vol.1, issue.1, pp.147-153, 1922.
DOI : 10.1007/BF01482072

H. Davenport, Multiplicative Number Theory, 1980.
DOI : 10.1007/978-1-4757-5927-3

P. Deligne, L. De-weil, I. , and I. , La conjecture de Weil. I, Publications math??matiques de l'IH??S, vol.55, issue.1, pp.273-307, 1974.
DOI : 10.1090/S0002-9904-1949-09219-4

P. X. Gallagher, Some consequences of the Riemann hypothesis, Acta Arithmetica, vol.37, pp.339-343, 1980.
DOI : 10.4064/aa-37-1-339-343

P. X. Gallagher, A large sieve density estimate near ?=1, Inventiones Mathematicae, vol.4, issue.57, pp.329-339, 1970.
DOI : 10.1007/BF01403187

G. Harcos, Uniform approximate functional equation for principal Lfunctions, Intern. Math. Research Notes, vol.ibid, issue.18 13, pp.923-932, 2002.

D. R. Heath-brown, Zero-Free Regions for Dirichlet L-Functions, and the Least Prime in an Arithmetic Progression, Proc. London Math. Soc. (3), pp.265-338, 1992.
DOI : 10.1112/plms/s3-64.2.265

A. E. Ingham, The distribution of prime numbers, 1932.

H. Iwaniec, Topics in Classical Automorphic Forms, Amer, Math. Soc, 1997.

H. Iwaniec, Introduction to the Spectral Theory of Automorphic Forms, Revista Matemática Iberoamericana, 1995.

H. Iwaniec, W. Kohnen, and J. Sengupta, THE FIRST NEGATIVE HECKE EIGENVALUE, International Journal of Number Theory, vol.1, issue.03, pp.355-363, 2007.
DOI : 10.1007/s00209-006-0940-z

H. Iwaniec and E. Kowalski, Analytic Number Theory, 2004.
DOI : 10.1090/coll/053

URL : https://hal.archives-ouvertes.fr/hal-00180743

H. Iwaniec and P. Sarnak, Perspectives on the Analytic Theory of L-Functions, Geom. Funct. Anal. special issue, pp.705-741, 2000.
DOI : 10.1007/978-3-0346-0425-3_6

S. S. Gelbart and F. Shahidi, Boundedness of automorphic L-functions in vertical strips, Journal of the American Mathematical Society, vol.14, issue.01, pp.79-107, 2001.
DOI : 10.1090/S0894-0347-00-00351-9

R. Godement and H. Jacquet, Zeta functions of simple algebras, Lecture Notes in Math, vol.260, 1972.
DOI : 10.1007/BFb0070263

H. Jacquet, Automorphic forms of GL, Lect. Notes Math, vol.114, issue.2, 1972.
DOI : 10.1007/BFb0058988

H. Jacquet, I. I. Piateski-shapiro, and J. A. Shalika, Rankin-Selberg Convolutions, American Journal of Mathematics, vol.105, issue.2, pp.367-464, 1983.
DOI : 10.2307/2374264

H. Jacquet and J. A. Shalika, On Euler Products and the Classification of Automorphic Representations I, American Journal of Mathematics, vol.103, issue.3, pp.499-558, 1981.
DOI : 10.2307/2374103

H. Jacquet and J. A. Shalika, On Euler Products and the Classification of Automorphic Forms II, American Journal of Mathematics, vol.103, issue.4, pp.777-815, 1981.
DOI : 10.2307/2374050

H. Kim and P. Sarnak, Appendix 2 : Refined estimates towards the Ramanujan and Selberg conjectures, J. Amer. Math. Soc, vol.16, pp.175-181, 2003.

M. Knopp, W. Kohnen, and W. Pribitkin, On the Signs of Fourier Coefficients of Cusp Forms, Ramanujan J, vol.7, pp.269-277, 2003.
DOI : 10.1007/978-1-4757-6044-6_20

DOI : 10.1142/9789812770134_0004

W. Kohnen, Y. Lau, and I. E. Shparlinski, ON THE NUMBER OF SIGN CHANGES OF HECKE EIGENVALUES OF NEWFORMS, Journal of the Australian Mathematical Society, vol.116, issue.01
DOI : 10.1007/s00013-003-4806-x

W. Kohnen and J. Sengupta, On the first sign change of Hecke eigenvalues of newforms, Mathematische Zeitschrift, vol.262, issue.1, pp.173-184, 2006.
DOI : 10.1007/BF02698741

H. Koch, Sur la distribution des nombres premiers, Acta Mathematica, vol.24, issue.0, pp.159-182, 1901.
DOI : 10.1007/BF02403071

URL : http://doi.org/10.1007/bf02403071

E. Landau, Über die Anazahl der Gitterpunkte in gewissen Bereichen (Part II), Gött. Nachr, pp.209-243, 1915.

Y. Lau and J. Wu, The number of Hecke eigenvalues of same signs, Mathematische Zeitschrift, vol.313, issue.1
DOI : 10.1515/crll.1980.313.161

URL : https://hal.archives-ouvertes.fr/hal-00347529

Y. V. Linnik, On the least prime in an arithmetic progression, I : the basic theorem, Math. Sbornik (N.S, pp.15-139, 1944.

Y. V. Linnik, On the least prime in an arithmetic progression, II : the Deuring-Heilbronn phenomenon, Math. Sbornik (N.S, pp.15-347, 1944.

J. Liu and Y. Ye, Superpositions of distinct L-functions, Forum Math, pp.419-455, 2002.

J. Liu and Y. Ye, Perron's formula and the prime number theorem for automorphic L-functions, Pure Appl, Math. Quart, vol.3, pp.481-497, 2007.

J. Liu and Y. Ye, Distribution of zeros of Dirichlet L-functions and the least prime in an arithmetic progression, Acta Arithmetica, vol.119, issue.1, pp.13-38, 2005.
DOI : 10.4064/aa119-1-2

W. Luo, Z. Rudnick, and P. Sarnak, On Selberg's eigenvalue conjecture, Geometric and Functional Analysis, vol.34, issue.2, pp.387-401, 1995.
DOI : 10.1090/pspum/008/0182610